MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 232129
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer is using the techlite pen needles.The customer has been using the products for about a year.The customer was trying to deliver insulin and had a needle break off and lodge in her skin, and part of the needle is still inside the plastic cap.She can see the needle in her skin but does not want to seek medical attention to remove it because it will cost too much.It is in her lower abdomen on the right side.She does use this area often and alternates on both sides of her stomach.She keeps the needle at a 90-degree angle, and this is the first time she has had an issue.The customer wanted to know if the needle would just dissolve, and she wouldn't need to seek medical attention.It was explained to her that we cannot give medical advice and can only recommend that it is best to seek medical attention if needed.She refused to seek medical attention at this time.
 
Additional Manufacturer Narrative
Customer did not return complaint samples.Archival samples were evaluated.Dhrs were reviewed and no records confirming the defects were observed.Needles were viewed under the microscope and measured, and no defects were observed.Triple puncture testing was performed, and no needle bending or breaking was observed.Complaint not confirmed.If the customer returns any complaint products, the products will be tested and a follow-up mdr will be filed.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
pl-95035
ozorkow
PL 
MDR Report Key21651985
Report Number1832816-2025-00007
Device Sequence Number7489523
Product Code FMI
UDI-Device Identifier00015482232290
UDI-Public(01)00015482232290
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2025
Report Date (Section F) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number232129
Device Catalogue Number232129
Device Lot NumberE46A4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/26/2025
Event Location Home
Date Report to Manufacturer03/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight130 KG
Date Report Sent to FDA03/20/2025